Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diagonised with urinary infection. Taking antibiotics. Bloody discharge while urinating, pain in lower abdomen. STI?

hello im a 26 year old male. Over a month ago i had a burning sensation when urinating along with smelly and darker yellow urine which i was diagnosed by a doctor as a urine infection and put on antibiotics which helped. However the smell of the urine came back along with a burning sensation only every so often. my lower back has also been a little sore. Then today i noticed a little bloody discharge after urinating. Then it seemed ok, but i have now an enlarged right testicle with sharp pain and pain in the lower abdomen on that side, and when i urinated i had the bloody discharge again. Does this sound like an STI or worse?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have severe infection of Genito Urinary system.(UTI plus Orchitis)
Please get your urine culture done to find out the organisms causing this infection
You need to take broad spectrum antibiotics in injectable form to get early results.

Please consult qualified Urologist for clinical assessment and further treatment.

Ensure to drink more water.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor